this is just a comment. I have been treated for depression and anxiety since 1996. I take Effexor XR 75mg and Remeron 30 mg. I have been on this combination for 6+ years and doing pretty well with them. In May 2008 I was started on Toprol XL 25 mg. It worked for my blood pressure and lowered it but it also made my depression worse and I finally went to my doctor to get off of them. I am now weaning off of the Toprol XL. I am on the second day of 12.5mg and I can't tell you how bad I have felt all day. Extreme anxiety and jittery. I CANNOT wait for this drug to be out of my system. i will be starting lisinopril for my blood pressure, hopefully with better results.
I was on Toprol xl 200mg for 6.5 years and diovan !!!!!
had subborn high blood pressure ! it was the one of the worse ever b.p meds iv taken
I was a walking zombie - forgot what it was like to be normal - depression and anxiety and pannic attacks were common everyday on this stuff !
im on a ccb cal channel blocker now.. and having a world of problems !
zestril (lisinopril ) has some pertty bad side effects too! - with chemical meds its a no win deal, with side effects - they all have them !!
It took me aprox 4 to 5 months to ween off the toprol xl -
mustangGirl0716 : did your doctor put on meds for depression and anxiety after being
put on the toprol xl ? or before ??
as I came down with depression and anxiety and pannic attacks ,after I was on the stuff
then was treated for it.. with other meds ! its a ban aid to mask the side effects of toprol xl .. best to get off the junk !
try something diffrent ..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.